# SDR F3LA99139

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON RIGHT VERTICAL STABILIZER RIB CAPS AROUD NUTPLATES AT BS 58.  MAINTENANCE REPLACED UPPER AND LOWER CHORDS PER SRM 51-30-2 AND 51-30-5.  (M)
